Pill problems

For any type of physical problem.
Forum rules
NEW USERS HAVE TO WAIT FOR THEIR FIRST POSTS TO BE APPROVED BY AN ADMINISTRATOR. Rules | Essential Information | FAQ | Support | Twitter

Pill problems

Postby busybee » Thu Aug 26, 2010 9:10 pm

Hi All,
Over the weekend I experienced really bad migraines and on tuesday my doctor advised me to stop taking my contraceptive pill immediately. I don't really think the pill was the problem as I have been on the pill for over 3 years and have been taking Cilest for over a year but stopped taking it anyway.

I had a week left before my break and was wondering how long I should expect to wait for a period? Also, can anyone shed any light on any changes I may experience? e.g spots and mood swings????

Im hoping to go back on the Pill ASAP but can't get a doctors appointment in the evening for over 2 weeks and can't take anymore time off due to the time taken off for the migraines. I really am not looking forward to this journey of hormone changes i am about to embark upon.

Thanks for any advice xxxxxxx
busybee
Regular Visitor
Regular Visitor
 
Posts: 14
Joined: Tue Nov 25, 2008 9:52 pm

Re: Pill problems

Postby Bel Bel » Fri Aug 27, 2010 12:07 pm

It could be a build up of the pill but they take you off as it can make migraines worse anyway
I suffered terribly from migraines.
Often the problem is either an sudden allergy to chocolate, coffee, cheese, alcohol, milk, nuts, citrus fruits/juices and wheat but more commanly it's a combination of stress related issue and tension

I have to wear a night guard as I have bruxism

http://en.wikipedia.org/wiki/Bruxism

You may not even be aware you do it, I wasn't until it got pointed out I migth be. I clench rather than grind so it wasn't so easy for my dentist to pick up until I mentioned the tightness in my jaw muscles.
I also get alot of tension in my neck and shoulders and used to get regular massage. Now due to another illness complicating matters I have to get osteopath treatment to keep the tension down

As long as I wear the night guard and have regualr osteo/massage i don't get nay migraines anymore

Please go to your dentist and get the bruxism checked or your doctor will just put you on tablets and they mask the migraine but give you a really fuzzy headache instead and you get really depressed after taking the tablets (usually only taken at onset of migraine). Also might be worth getting one appoint ment with an Osteopatch to check if you have any neck/shoulder tension.

Obviously you can try cutting out the common trigger foods too. However neaarly everyone I have given advice to turned out to grind their teeth and didn't even realise.

Hope you get better

Feel free to PM me if you think I can help more
Life is for living so live it to the fullest

Cheap Pandora Charms UK

User avatar
Bel Bel
Fully Fledged Flatmate
Fully Fledged Flatmate
 
Posts: 6758
Joined: Thu May 10, 2007 1:58 pm
Location: Hertfordshire
Gender: Female


Return to Physical

Who is online

Users browsing this forum: No registered users and 1 guest

cron